# SDR UIEA2020020710107

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,031 hours, 18,815 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES WERE FOUND ON THE HORIZONTAL STABILIZER TOP SKIN, CENTER SECTION, BETWEEN RIB 1 TO 2 NEAR FWD EDGE 3 SPOTS OF CORROSION, BETWEEN RBL 13.83/41.50 AND STGR 9/10.( REPAIR FOR CORROSION ON THE HORIZONTAL STABILIZER CENTER SECTION, UPPER SKIN, BETWEEN STGR 9/10 AND RBL 13.83/41.50 WAS PERFORMED, IAW SRM 51-10-01-1A-1 REV 112 15DEC19. )
